International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 8, Pages 549-562
Variation of constants formulae for difference equations with advanced arguments
Departamento de Matemáticas, Universidad de Oriente Apartado 285, Cumaná 6101-A, Venezuela
Received 20 January 1999
Copyright © 2000 Lolimar Díaz and Raúl Naulin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The construction of a variation of constants formula for the
difference equation with advanced arguments
, , is given for
specific sequential spaces.